# SDR W8PA971439

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23331
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN- 4 FLOOR TRACK LIGHTS ARE INOP AT OVERWING EXIT.  DISCOVERED LOOSE CONNECTION.  RESECURED CONNECTION, OPS CHECK NORMAL.
